# SDR CNMA200200004

- Difficulty date: July 8, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 73,249 hours, 18,387 cycles
- Engine: Ge CF650C2
- Engine time: 73,693 hours, 23,428 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OR ACFT SHUTTERED, MADE A POP, THEN WENT QUIET.  NR 2 ENGINE'S EGT WENT TO 945.  REDUCED THROTTLE TO 740 N1 AND N2.  CLIMBING TO 2100 FT EGT STABILIZED AROUND 915 - 925 AND OIL FILTER CLOG LIGHT CAME ON NR 2 ENGINE.  SHUT DOWN NR 2 ENGINE.  RETURNED TO AIRPORT.
